Near incompressibility at uniform temperature or entropy in isotropic thermoelasticity

Leslie, D.J. and Scott, N.H. (1998) Near incompressibility at uniform temperature or entropy in isotropic thermoelasticity. Mathematics and Mechanics of Solids, 3 (3). pp. 243-275.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 22 Jun 2020 23:44
URI: https://ueaeprints.uea.ac.uk/id/eprint/20830
DOI: 10.1177/108128659800300301

Actions (login required)

View Item View Item